TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 4.

Bothe, Dieter ; Denk, Robert ; Hieber, Matthias ; Schnaubelt, Roland ; Simonett, Gieri ; Wilke, Mathias ; Zacher, Rico (2017):
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
In: Journal of Evolution Equations, 17 (1), pp. 1-15. ISSN 1424-3199,
[Article]

Denk, Robert ; Geissert, Matthias ; Hieber, Matthias ; Saal, Juergen ; Sawada, Okihiro (2011):
The Spin-Coating Process: Analysis of the Free Boundary Value Problem.
In: Communications in Partial Differential Equations, 36 (7), pp. 1145-1192. Taylor & Francis, ISSN 0360-5302,
[Article]

Denk, Robert (2002):
New thoughts on old results of R.T.Seeley.
2217, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Denk, Robert ; Hieber, M. ; Prüss, J. (2001):
R-boundedness, Fourier multipliers and problems of elliptic and parabolic type.
2156, Darmstadt, Techn. Univ., FB Mathematik, [Book]

This list was generated on Sat Jan 22 03:30:27 2022 CET.